# SDR SIMA200421601

- Difficulty date: July 31, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31590
- Part serial: 33527053
- Condition: Separated
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FLT 3518 - XNA - ON TAKEOFF, NR 2 TIRE THREW THE TREAD.  PERFORMED PRECAUTIONARY EMERGENCY LANDING IN DFW WITH NO INCIDENT.  REPLACED NR 2 WHEEL ASSEMBLY AND REPLACED DAMAGED ENGINE NR 1 DAMAGED CORE VANES.  A/C RETURNED TO SERVICE.  (M)
